# SDR FDEA202010282669

- Difficulty date: October 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 76,112 hours, 27,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N32022
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEFT HAND TRAILING EDGE OUTBOARD MAIN FLAP REAR SPAR UPPER CHORD FOUND CORROSION AT AROUND WBL 387 OUTBOARD OF NR 7 FLAP TRACK.  EA F-5750-T0357675 COMPLIED WITH.  THIS REPAIR CLASSIFIED AS MINOR, AS PER GMM 6-2-100.
